Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 59, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at May 31, 2018, 8:52 PM EDT for Gwinnett County, Georgia. It was in force for 60 min.
The area
The outline as issued.
The facts
- Issued
- May 31, 2018, 8:52 PM EDT (00:52 UTC)
- Expired
- May 31, 2018, 9:52 PM EDT
- In force
- 60 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Gwinnett County, GA
The radar
The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1). The gauge peaked at 10.92 ft at May 31, 2018, 9:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
592
WGUS42 KFFC 010052
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
852 PM EDT Thu May 31 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Pew Creek near Lawrenceville affecting Gwinnett County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC135-011451-
/O.NEW.KFFC.FL.W.0059.180601T0052Z-000000T0000Z/
/LAWG1.1.ER.180601T0029Z.180601T0030Z.000000T0000Z.UU/
852 PM EDT Thu May 31 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Pew Creek near Lawrenceville .
* From this evening until further notice.
* At 845 PM Thursday the stage was 10.7 feet...and rising.
* Flood stage is 11 feet.
* At 11 feet...Minor flooding of the natural flood plain begins.
The parking lot of the Saratoga Swim and Tennis Club downstream
from the river gauge begins to flood.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$1 follow-up statement
646
WGUS82 KFFC 010152
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
952 PM EDT Thu May 31 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Pew Creek near Lawrenceville affecting Gwinnett County
GAC135-010222-
/O.CAN.KFFC.FL.W.0059.000000T0000Z-180601T0152Z/
/LAWG1.1.ER.180601T0029Z.180601T0030Z.180601T0051Z.UU/
952 PM EDT Thu May 31 2018
The Flood Warning is cancelled for
The Pew Creek near Lawrenceville .
* This takes effect immediately.
* At 9 PM Thursday the stage was 10.4 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 9 feet...Bankfull is reached upstream and downstream
from the river gauge at Patterson Road.
&&
LAT...LON 3395 8406 3397 8400 3390 8398 3388 8404
3389 8408 3392 8409
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 31, 7:43 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, May 31, 7:43 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 743 PM EDT Thu May 31 2018 .PREV DISCUSSION... /Issued 258 PM EDT Thu May 31 2018/ SHORT TERM /Tonight through Friday Night/... Diurnal convection continues this afternoon, and already seeing high rainfall amounts associated with cells that remain/back-build over the same area. More organized convection developing north of the GA/TN border is expected to drop into the northern zones over the next hour or so. These storms are producing significant lightning, small hail and heavy rainfall. Hi-Res short term models suggest that this complex of storms will drop into the northern metro Atlanta area, but may begin weakening/dissipating as daytime heating shuts off. Have kept likely pops over the northern portions of the state through early evening to capture best chances. Friday looks to be a near-repeat of today as outflow boundary from TN triggers organized convection over the northern portions of the state. Unfortunately this could once again drench areas that are already saturated. Timing still continues to be a concern, with the models solutions vastly different in timing into the state (on the order of hours). Model instability is higher than today, and at this time SPC has a Marginal Risk of severe storms over all of north Georgia - north of a line from Carrollton to Washington. Have generally used a guidance blend for temperatures and dewpoints, which has been a good overall performer the last several days. Expect a gradual warming trend to continue as cloud scattering late in the morning/early afternoon will allow for better insolation. Although widespread flash flooding is not anticipating, and there is no Flash Flood Watch in effect, isolated areas where training/redevelopment occurs could result in pockets of extremely heavy rainfall. 31 LONG TERM /Saturday through Thursday/... Not much change to the long term portion which looks to be in good standing. Modified pops slightly on Sat afternoon to account for altered timing on strong shortwave. Otherwise, just loaded in new guidance for temps without any additional changes to the extended pops. Deese /Issued 416 AM EDT Thu May 31 2018/ A fairly typical summertime airmass will be in place to start the long term with plenty of moisture and instability to allow for showers and thunderstorms across the area. A short wave will be moving across the area Friday night and Saturday in the NNW flow aloft to help aid the potential for convective activity. This will favor N and W GA with the highest pops Friday night, most so in the evening, and favor central and portions of N GA on Saturday. Another short wave is expected later Saturday night and Sunday along with a weak cold front and a flare up of scattered to numerous showers and storms is expected on Sunday. The good news is the front moves through the area bringing enough dry air with it to end precip chances for Monday and Tuesday. There could be enough moisture return to central GA on Wednesday for a slight chance of showers and thunderstorms. Area rainfall potential Friday night through Sunday will be considerably lower than the past several days as the convection will be more hit and miss than widespread. For the most part, temperatures will run above normal until the front passes late Sunday and Sunday night, thee around normal Monday through Wednesday. BDL && .AVIATION... 00Z Update... Lingering convection this evening has affected AHN while largely avoiding ATL area TAF sites. There is some potential for isolated TSRA to develop along outflow boundaries in ATL vicinity through 01-02z before potential quickly wanes. Otherwise, the possibility for MVFR/IFR ceilings remains early Friday morning before quickly improving by mid-morning, though confidence remains medium on this development. TSRA chances again increase Friday afternoon, especially in the 20-00z time frame. Winds will remain on the west side 5-8kts. //ATL Confidence...00Z Update... Low to medium confidence on evening convection and morning ceilings. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 71 89 70 89 / 50 40 40 30 Atlanta 72 87 72 88 / 50 40 40 30 Blairsville 66 83 63 84 / 40 60 50 30 Cartersville 70 87 69 88 / 50 60 50 30 Columbus 73 90 74 90 / 40 30 40 30 Gainesville 70 86 70 87 / 50 50 40 30 Macon 72 91 73 90 / 40 30 40 30 Rome 70 87 69 89 / 40 60 50 30 Peachtree City 71 88 71 89 / 50 40 40 30 Vidalia 73 91 74 90 / 40 30 30 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, May 31, 4:45 AM EDT, 16 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 445 AM EDT Thu May 31 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011000- Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns- Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow- Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb- North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes- Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton- Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton- Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup- Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington- Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs- Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley- Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster- Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler- Montgomery-Toombs- 445 AM EDT Thu May 31 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... Scattered to numerous thunderstorms can be expected across the area today and tonight, most so in the afternoon and evening. A few storms could be strong to severe with the main hazards being strong gusty winds, frequent lightning and locally heavy rainfall. The most likely location for any severe storms will be north of Atlanta and Athens. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Scattered to numerous thunderstorms can be expected Friday through Sunday, most so in the afternoon and evening. A few of these storms could be strong with gusty winds, frequent lightning and locally heavy rainfall. No hazardous weather is expected Monday and Tuesday. There will be a slight chance of thunderstorms over portions of central Georgia on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but spotters are encouraged to submit reports of any severe weather and flooding through the web by going to weather.gov/atlanta
In the hours before
Special weather statement, May 31, 6:19 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
619 PM EDT THU MAY 31 2018
GAZ042-052-312245-
Carroll GA-Heard GA-
619 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL AND HEARD
COUNTIES UNTIL 645 PM EDT...
At 619 PM EDT...a strong thunderstorm was over Roosterville, or 11
miles northwest of Franklin...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Franklin, Ephesus, Centralhatchee, Roopville, Frolona, Plant Wansley,
Tyus, Blackjack Mountain, Roosterville and Powers Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3352 8522 3344 8499 3343 8501 3334 8498
3319 8510 3320 8511 3331 8527 3342 8529
TIME...MOT...LOC 2219Z 301DEG 11KT 3341 8521
WIND...40MPHSpecial weather statement, May 31, 6:24 PM EDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT THU MAY 31 2018
GAZ027-312300-
Madison GA-
624 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR MADISON COUNTY UNTIL 700 PM
EDT...
At 624 PM EDT...a strong thunderstorm was over Ila, or near
Danielsville...moving southeast at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Danielsville, Comer, Colbert, Ila, Pocataligo, Diamond Hill and
Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3425 8329 3424 8324 3425 8323 3424 8316
3421 8309 3417 8310 3415 8307 3411 8303
3409 8303 3403 8309 3403 8310 3405 8314
3400 8322 3412 8336 3416 8336 3417 8338
3426 8330
TIME...MOT...LOC 2224Z 306DEG 13KT 3418 8327
WIND...40MPHSpecial weather statement, May 31, 6:53 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
653 PM EDT THU MAY 31 2018
GAZ027-038-312330-
Madison GA-Oglethorpe GA-
653 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON AND
NORTHWESTERN OGLETHORPE COUNTIES UNTIL 730 PM EDT...
At 653 PM EDT...a strong thunderstorm was over Smithonia, or 7 miles
south of Danielsville...moving southeast at 10 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Lexington, Comer, Crawford, Colbert, Arnoldsville, Carlton, Dunlap,
Smithonia, Watson Mill Bridge State Park, Point Peter and Paoli.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3381 8310 3395 8328 3396 8326 3398 8327
3400 8327 3400 8326 3401 8327 3400 8328
3401 8328 3413 8320 3407 8300 3405 8299
3403 8294
TIME...MOT...LOC 2253Z 301DEG 7KT 3402 8318
WIND...40MPHSpecial weather statement, May 31, 7:00 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
700 PM EDT THU MAY 31 2018
GAZ038-039-312330-
Wilkes GA-Oglethorpe GA-
700 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR WILKES AND NORTHEASTERN
OGLETHORPE COUNTIES UNTIL 730 PM EDT...
At 700 PM EDT...a line of strong thunderstorms was along a line
extending from near Vesta to near Norman to near Delhi to 6 miles
northeast of Willington to Abbeville to near Due West...and moving
southeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Washington, Tignall, Jacksons Crossroads, Mallorysville, Newtown,
Delhi, Norman, Danburg, Celeste, Vesta, Metasville and Floral Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3368 8259 3371 8281 3396 8299 3402 8295
3401 8293 3401 8291 3398 8286 3398 8285
3399 8284 3397 8278 3399 8272 3399 8265
3386 8261 3387 8258 3387 8257 3383 8260
3369 8251
TIME...MOT...LOC 2300Z 332DEG 28KT 3400 8293 3396 8284 3396 8269 3405
8239 3417 8237 3429 8240
WIND...40MPHSpecial weather statement, May 31, 7:10 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
710 PM EDT THU MAY 31 2018
GAZ034-035-047-312345-
Walton GA-Barrow GA-Gwinnett GA-
710 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR WALTON...SOUTHWESTERN BARROW AND
SOUTHEASTERN GWINNETT COUNTIES UNTIL 745 PM EDT...
At 709 PM EDT...a strong thunderstorm was over Bold Springs, or 8
miles northwest of Monroe...moving southeast at 30 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Winder, Monroe, Snellville, Loganville, Auburn, Dacula, Social
Circle, Grayson, Walnut Grove, Bethlehem, Between, Good Hope, Carl,
Jersey, Windsor, Harbin, Nicholasville, Pannell, Rosebud and
Ebenezer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3390 8364 3389 8363 3386 8358 3385 8357
3382 8353 3381 8351 3360 8368 3363 8371
3364 8373 3366 8379 3384 8404 3401 8381
TIME...MOT...LOC 2309Z 314DEG 24KT 3389 8381
WIND...40MPHSpecial weather statement, May 31, 7:51 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Peachtree City GA
751 PM EDT THU MAY 31 2018
GAZ034-037-038-045>050-059-060-010015-
Morgan GA-De Kalb GA-Putnam GA-Walton GA-Rockdale GA-Gwinnett GA-
Oglethorpe GA-Jasper GA-Greene GA-Oconee GA-Newton GA-
751 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...EASTERN DE KALB...
NORTHWESTERN PUTNAM...SOUTHERN WALTON...ROCKDALE...SOUTHERN
GWINNETT...SOUTHWESTERN OGLETHORPE...NORTHERN JASPER...GREENE...
SOUTHEASTERN OCONEE AND NEWTON COUNTIES UNTIL 815 PM EDT...
At 751 PM EDT...a line of strong thunderstorms was along a line
extending from near Stephens to Social Circle to near Rosebud...and
moving south at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Conyers, Covington, Eatonton, Madison, Greensboro, Monticello,
Snellville, Social Circle, Oxford, Union Point, Porterdale, Walnut
Grove, Crawford, Rutledge, Newborn, Mansfield, Bostwick, Woodville,
White Plains and Siloam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3327 8364 3337 8386 3348 8395 3349 8403
3354 8405 3355 8407 3388 8411 3370 8374
3388 8316 3348 8300
TIME...MOT...LOC 2351Z 348DEG 29KT 3379 8323 3363 8373 3377 8403
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 9:01 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Putnam | 29 min |
| May 31, 9:19 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 39 min |
| May 31, 9:37 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Jefferson, Washington | 23 min |
| May 31, 10:34 PM EDT | Special Weather Statement | FFC | Catoosa | 26 min |
| May 31, 11:11 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| May 31, 11:15 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 45 min |
| May 31, 11:31 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 44 min |
| May 31, 11:47 PM EDT | Special Weather Statement | FFC | Jackson | 43 min |
| May 31, 11:54 PM EDT | Flash Flood Warning | FFC | White | 5 hr |
| Jun 1, 12:12 AM EDT | Special Weather Statement | FFC | Pickens | 33 min |
| Jun 1, 12:16 AM EDT | Special Weather Statement | FFC | Cherokee | 44 min |
| Jun 1, 12:36 AM EDT | Special Weather Statement | FFC | Hall | 39 min |
| Jun 1, 12:44 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Fulton, Hall | 46 min |
| Jun 1, 1:10 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Oconee | 35 min |
| Jun 1, 1:41 AM EDT | Special Weather Statement | FFC | Paulding | 49 min |
| Jun 1, 1:48 AM EDT | Special Weather Statement | FFC | Oconee | 42 min |
| Jun 1, 2:16 AM EDT | Special Weather Statement | FFC | Jasper, Newton | 44 min |
| Jun 1, 3:03 AM EDT | Special Weather Statement | FFC | Bibb, Jasper, Jones | 42 min |
| Jun 1, 5:29 AM EDT | River Flood Warning | FFC | Whitfield | 52 hr |
| Jun 1, 8:09 AM EDT | Special Weather Statement | FFC | Dade | 36 min |
| Jun 1, 1:51 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jun 1, 1:55 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton | 35 min |
| Jun 1, 2:16 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 29 min |
| Jun 1, 2:19 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon, Murray, Walker, Whitfield | 41 min |
| Jun 1, 2:24 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 36 min |
| Jun 1, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 49 min |
| Jun 1, 2:33 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jun 1, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 28 min |
| Jun 1, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 35 min |
| Jun 1, 3:00 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 30 min |
| Jun 1, 3:02 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 28 min |
| Jun 1, 3:03 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 27 min |
| Jun 1, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 28 min |
| Jun 1, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 36 min |
| Jun 1, 3:27 PM EDT | Special Weather Statement | FFC | Cherokee | 33 min |
| Jun 1, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Fulton | 45 min |
| Jun 1, 3:32 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Henry, Newton, Rockdale | 28 min |
| Jun 1, 3:44 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Jun 1, 3:47 PM EDT | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Fulton | 28 min |
| Jun 1, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 2 more | 39 min |
| Jun 1, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 34 min |
| Jun 1, 3:57 PM EDT | Special Weather Statement | FFC | Forsyth | 33 min |
| Jun 1, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 43 min |
| Jun 1, 4:03 PM EDT | Special Weather Statement | FFC | Heard | 27 min |
| Jun 1, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 38 min |
| Jun 1, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 46 min |
| Jun 1, 4:25 PM EDT | Special Weather Statement | FFC | Butts, Henry, Jasper, Newton, Spalding | 35 min |
| Jun 1, 4:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more | 30 min |
| Jun 1, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Heard, Henry, Meriwether and 3 more | 52 min |
| Jun 1, 4:47 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 28 min |
| Jun 1, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Newton and 1 more | 52 min |
| Jun 1, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Taliaferro, Warren, Wilkes | 29 min |
| Jun 1, 5:04 PM EDT | Flash Flood Warning | FFC | Cobb, Paulding | 5 hr |
| Jun 1, 5:06 PM EDT | River Flood Warning | FFC | Cobb | 24 hr |
| Jun 1, 5:09 PM EDT | River Flood Warning | FFC | Cobb | 17 min |
| Jun 1, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Putnam | 26 min |
| Jun 1, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Harris, Jones, Lamar, Meriwether and 5 more | 39 min |
| Jun 1, 5:28 PM EDT | Special Weather Statement | FFC | Oglethorpe | 62 min |
| Jun 1, 5:35 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 25 min |
| Jun 1, 5:42 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Greene, Hancock, Jasper, Jones, Monroe and 2 more | 48 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | FFC | Twiggs, Washington, Wilkinson | 33 min |
| Jun 1, 7:03 PM EDT | Special Weather Statement | FFC | Macon | 27 min |
| Jun 1, 7:21 PM EDT | Special Weather Statement | FFC | Chattahoochee | 24 min |
| Jun 1, 7:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 49 min |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.